A Bivariant Chern character for p-summable quasihomomorphisms

Victor Nistor

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


We define a Chern character for p-summable quasihomomorphisms. We study its properties and show that it is compatible with the analytic index. The results are similar to Connes' results on the Chern character on K-homology but the methods are different. This solves most of a problem of Connes.

Original languageEnglish (US)
Pages (from-to)193-211
Number of pages19
Issue number3
StatePublished - May 1 1991

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A Bivariant Chern character for p-summable quasihomomorphisms'. Together they form a unique fingerprint.

Cite this